# SDR DALA14025175641

- Difficulty date: April 15, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 720-755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN BS 720-755, RBL 64 CREASE BEAM CORRODED.  REMOVED CREASE BEAM.  LOCATED AND DRILLED NEW CREASE BEAM AND INSTALLED IAW SRM 51-40-02, PAR 7 AND 4 AND 51-40-05 AND 51-40-08
